Alert archive / Florida / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 36, NWS Tallahassee, FL

February 23, 20167 counties in Florida; Decatur County, Seminole County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Feb 23, 2016, 11:47 PM CST for 7 counties in Florida; Decatur County, Seminole County, Georgia. It was in force for 88 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 23, 2016, 11:47 PM CST (05:47 UTC)
Expired
Feb 24, 2016, 1:15 AM CST
In force
88 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bay County, FL, Calhoun County, FL, Gadsden County, FL, Gulf County, FL, Jackson County, FL, Liberty County, FL, Washington County, FL, Decatur County, GA, Seminole County, GA

The radar

The Eglin Afb radar (KEVX), 53 km from the middle of the area, began a volume at 05:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 23, 11:55 PM CSTTSTM WND DMGYoungstown, FLTREES DOWN IN VARIOUS PARTS OF BAY COUNTY INCLUDING THE YOUNGSTOWN AREA.
Feb 24, 12:00 AM CSTTSTM WND DMG3 Wsw Cottondale Airpor, FLTREE BLOWN DOWN ON A RESIDENCE IN THE COTTONDALE AREA.
Feb 24, 12:20 AM CSTTSTM WND DMGBlue Spring, FLTREE BLOWN DOWN ACROSS THE ROAD AT BLUE SPRING RD AND CALHOUN RD.
Feb 24, 12:30 AM CSTTSTM WND DMGClarksville, FLSCATTERED TREES AND POWER LINES DOWN THROUGHOUT THE COUNTY
Feb 24, 12:33 AM CSTTSTM WND GST 49Marianna Municipal A/P, FL43 KNOT OR 49 MPH WIND GUST MEASURED AT THE MARIANNA AIRPORT ASOS...KMAI.
Feb 24, 1:06 AM CSTTSTM WND DMG1 Nne Bethany, GATREE DOWN ON SPRING CREEK ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 23, 8:08 PM CSTTornado WatchSPC9 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 5.8 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2016-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 100 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2016-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
100 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
605 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

113 
WUUS52 KTAE 240547
SVRTAE
FLC005-013-039-045-063-077-133-GAC087-253-240715-
/O.NEW.KTAE.SV.W.0036.160224T0547Z-160224T0715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1247 AM EST WED FEB 24 2016

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN LIBERTY COUNTY IN THE BIG BEND OF FLORIDA...
  SOUTHEASTERN WASHINGTON COUNTY IN THE PANHANDLE OF FLORIDA...
  JACKSON COUNTY IN THE PANHANDLE OF FLORIDA...
  BAY COUNTY IN THE PANHANDLE OF FLORIDA...
  NORTHWESTERN GADSDEN COUNTY IN THE BIG BEND OF FLORIDA...
  NORTHWESTERN GULF COUNTY IN THE PANHANDLE OF FLORIDA...
  CALHOUN COUNTY IN THE PANHANDLE OF FLORIDA...
  DECATUR COUNTY IN SOUTHWESTERN GEORGIA...
  SEMINOLE COUNTY IN SOUTHWESTERN GEORGIA...

* UNTIL 215 AM EST/115 AM CST/

* AT 1246 AM EST /1146 PM CST/...SEVERE THUNDERSTORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM NEAR COTTONWOOD TO 7 MILES SOUTHWEST OF
  PANAMA CITY BEACH...MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PANAMA CITY...LYNN HAVEN...PANAMA CITY BEACH...CALLAWAY...
  BLOUNTSTOWN...BAINBRIDGE...MARIANNA...SPRINGFIELD...MEXICO BEACH...
  WEST BAINBRIDGE...CHATTAHOOCHEE...HILAND PARK...TYNDALL AIR FORCE
  BASE...PARKER...MALONE...SNEADS...BRISTOL...COTTONDALE...GRAND
  RIDGE AND GREENWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EST/300 AM CST/ FOR
SOUTHEASTERN ALABAMA...NORTHWEST FLORIDA AND SOUTHWESTERN GEORGIA.

LAT...LON 3100 8529 3096 8447 2993 8539 3012 8572
      3002 8547 3003 8539 3004 8539 3006 8549
      3013 8552 3011 8560 3018 8571 3014 8572
      3016 8576 3014 8573 3013 8572 3012 8574
      3021 8587
TIME...MOT...LOC 0546Z 251DEG 41KT 3098 8526 3013 8594 

HAIL...<.75IN
WIND...60MPH
 
$$

42-DVD
2 follow-up statements
467 
WWUS52 KTAE 240623
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
123 AM EST WED FEB 24 2016

FLC133-240633-
/O.CAN.KTAE.SV.W.0036.000000T0000Z-160224T0715Z/
WASHINGTON FL-
123 AM EST WED FEB 24 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON COUNTY
IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EST/300 AM CST/ FOR
NORTHWEST FLORIDA AND SOUTHWESTERN GEORGIA.

LAT...LON 3032 8552 3036 8555 3027 8561 3026 8568
      3044 8549 3100 8521 3096 8447 2993 8539
      3008 8565 3009 8565 3003 8539 3004 8539
      3006 8549 3013 8552 3013 8551 3014 8554
      3016 8568 3011 8571 3018 8570 3016 8577
TIME...MOT...LOC 0623Z 282DEG 23KT 3095 8498 3010 8566 

$$

FLC005-013-039-045-063-077-GAC087-253-240715-
/O.CON.KTAE.SV.W.0036.000000T0000Z-160224T0715Z/
LIBERTY FL-BAY FL-GADSDEN FL-JACKSON FL-GULF FL-CALHOUN FL-
DECATUR GA-SEMINOLE GA-
123 AM EST WED FEB 24 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM
EST/115 AM CST/ FOR NORTHWESTERN LIBERTY COUNTY IN THE BIG BEND OF
FLORIDA...EASTERN BAY COUNTY IN THE PANHANDLE OF FLORIDA...
NORTHWESTERN GADSDEN COUNTY IN THE BIG BEND OF FLORIDA...JACKSON...
NORTHWESTERN GULF AND CALHOUN COUNTIES IN THE PANHANDLE OF FLORIDA...
DECATUR AND SEMINOLE COUNTIES IN SOUTHWESTERN GEORGIA...

AT 123 AM EST /1223 AM CST/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 8 MILES SOUTHWEST OF DONALSONVILLE TO NEAR
CALLAWAY...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PANAMA CITY...LYNN HAVEN...CALLAWAY...BLOUNTSTOWN...BAINBRIDGE...
MARIANNA...SPRINGFIELD...MEXICO BEACH...WEST BAINBRIDGE...
CHATTAHOOCHEE...HILAND PARK...TYNDALL AIR FORCE BASE...MALONE...
SNEADS...BRISTOL...GRAND RIDGE...GREENWOOD...ALTHA...BRINSON AND
BASCOM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EST/300 AM CST/ FOR
NORTHWEST FLORIDA AND SOUTHWESTERN GEORGIA.

LAT...LON 3032 8552 3036 8555 3027 8561 3026 8568
      3044 8549 3100 8521 3096 8447 2993 8539
      3008 8565 3009 8565 3003 8539 3004 8539
      3006 8549 3013 8552 3013 8551 3014 8554
      3016 8568 3011 8571 3018 8570 3016 8577
TIME...MOT...LOC 0623Z 282DEG 23KT 3095 8498 3010 8566 

HAIL...<.75IN
WIND...60MPH
 
$$

42-DVD
537 
WWUS52 KTAE 240651
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
151 AM EST WED FEB 24 2016

FLC005-240700-
/O.CAN.KTAE.SV.W.0036.000000T0000Z-160224T0715Z/
BAY FL-
151 AM EST WED FEB 24 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BAY COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EST/300 AM CST/ FOR
NORTHWEST FLORIDA AND SOUTHWESTERN GEORGIA.

LAT...LON 3051 8539 3098 8496 3096 8447 2993 8539
TIME...MOT...LOC 0650Z 251DEG 41KT 3105 8465 3020 8533 

$$

FLC013-039-045-063-077-GAC087-253-240715-
/O.CON.KTAE.SV.W.0036.000000T0000Z-160224T0715Z/
LIBERTY FL-GADSDEN FL-JACKSON FL-GULF FL-CALHOUN FL-DECATUR GA-
SEMINOLE GA-
151 AM EST WED FEB 24 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM
EST/115 AM CST/ FOR NORTHWESTERN LIBERTY AND NORTHWESTERN GADSDEN
COUNTIES IN THE BIG BEND OF FLORIDA...JACKSON...NORTHWESTERN GULF AND
CALHOUN COUNTIES IN THE PANHANDLE OF FLORIDA...DECATUR AND SEMINOLE
COUNTIES IN SOUTHWESTERN GEORGIA...

AT 150 AM EST /1250 AM CST/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 9 MILES NORTHWEST OF WEST BAINBRIDGE TO 9 MILES
NORTHWEST OF STONEMILL CREEK...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BLOUNTSTOWN...BAINBRIDGE...MEXICO BEACH...WEST BAINBRIDGE...
CHATTAHOOCHEE...SNEADS...BRISTOL...GRAND RIDGE...ALTHA...BRINSON...
SCOTTS FERRY...CYPRESS...MOOSE POND...WHITE POND...RED OAK...
CHASON...ROCK BLUFF...NETTLE RIDGE...HARDIN HEIGHTS AND BLOUNTSTOWN
AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EST/300 AM CST/ FOR
NORTHWEST FLORIDA AND SOUTHWESTERN GEORGIA.

LAT...LON 3051 8539 3098 8496 3096 8447 2993 8539
TIME...MOT...LOC 0650Z 251DEG 41KT 3105 8465 3020 8533 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

42-DVD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 23, 6:04 PM CST, 5 hours 43 minutes earlier.

Area forecast discussion, Feb 23, 6:04 PM CST, 5 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
704 PM EST TUE FEB 23 2016

...Significant severe weather event expected tonight through
Wednesday morning...

.Aviation...
[Through 00Z Wednesday]...Conditions at the terminals will
deteriorate rapidly this evening and overnight at all the
terminals. Widespread strong to severe thunderstorms are expected
starting around 06Z to the west and clearing around 12Z to the
east. This is covered well in convective tempo groups with showing
gusts as high as 50kts at all but VLD. It will be windy behind
the front on Wednesday with gusts as high as 35 kts.

&&

.Prev Discussion [510 PM EST]...

.Near Term [Through Tonight]...

A powerful, deep-layer cyclone will move from LA to western TN
overnight dragging a cold front eastward and into the western
portions of our FA by daybreak. The front will be preceded by a
squall line or multiple bands of convection and supercells. A
significant severe weather threat accompanies this system and SPC
has now expanded the moderate risk area from near Albany to
Tallahassee westward with an enhanced and slight risk for severe
covering the remainder of the Tri-state region. The timing of the
severe weather threat remains unchanged beginning in our westernmost
zones between 11 pm and Midnight EST impacting SW GA and the western
Big Bend zones between 4 am and 8 am EST.

The global models continue to show strong forcing for ascent,
impressive shear and helicity values, especially from Albany to
Tallahassee westward. This includes 120 kt mid-upper level jet, low
level jet (85H) 50-60 kt, surface dewpoints in the lower to mid 60s,
deep layer shear (0-6km) around 60 kt, low level shear (0-1km)
exceeding 30 KT, and SBCAPE 500-1000 J/kg; highest near the
panhandle coast. This environment would support the development of
supercells with the possibility of significant and long lived
tornadoes. The 09z and 12z CAM shows long track updraft helicity
streaks in the moderate risk area. However, the main threat will
be damaging straight line winds up to 70 mph. Severe hail is also
possible, especially near the coast, due to stronger buoyancy and
relatively steep 700-500 mb lapse rates of 6 to 6.5 C/km.

.Short Term [Wednesday Through Thursday Night]...

The severe weather threat will be ongoing Wednesday morning as the
focus shifts to our eastern zones. The activity will end by
afternoon as the cold front clears to our east. We are expecting
windy conditions behind the front Wednesday with sustained winds
around 25 to 30 mph with frequent gusts over 40 mph. A wind
advisory will likely be issued after the severe weather threat
ends. High temperatures Wednesday may occur in the morning most
areas with temps remaining steady or slowly falling in the
afternoon. Expect cooler and dryer conditions for Thursday. Min temps
Thursday night may drop to the freezing mark for our northernmost
zones Thursday night.

.Long Term [Friday Through Tuesday]...

Throughout the long term, high pressure will dominate the CWA
suppressing rain chances. Until Sunday, the combination of the upper
level trough funneling cooler air to the region and low level high
pressure will keep temperatures fair and cool. Going from Sunday
into Monday, deep level ridging will build and temperatures will
begin to increase into the beginning of the work week.

On Monday, the GFS has a slight chance of a weak frontal boundary
dissipating to the northwest of the area that could potentially
bring rain to SE AL. However, being this far out in the forecast and
the rain only present in one model, will wait for later model runs
to confirm it.

.Marine...

A Gale Warning is in effect from this evening through Wednesday
evening for frequent gusts of 34-40 kt as a strong cold front
pushes through the local waters. The strong onshore winds ahead
of the cold front will drive the tides higher than normal. The
highest tides (coupled with relatively high astronomical tides)
will be in the 3 to 4 feet range at the time of high tide late
tonight and Wednesday, along the coast east of Apalachicola. This
is not quite high enough to warrant a Coastal Flood advisory.
Winds and seas will be slow to subside and may see advisory level
conditions from Wednesday night through Thursday night.

.Fire Weather...

A wetting rain is likely tonight as severe thunderstorms are move
through tonight. Winds will be very gusty behind the front with gust
of 30 to 40 mph possible. Dispersion indices will be high due
Wednesday to high transport winds.

.Hydrology...

Since we expect smaller, rather ragged bands of rain instead of a
large QLCS, our deterministic storm total QPF is a bit lower than
24 hours ago. This lower QPF is also aided by the expected rapid
movement of these rain bands. We expect rain totals from one half
to one inch, with the highest totals north and west of
Tallahassee. The Apalachicola River at Blountstown remains at
minor flood stage, and given the expected rain upstream, it's
likely to stay in minor flood through next week. Otherwise we're
not expected river flooding.

&&

.Preliminary Point Temps/PoPs...

Tallahassee   64  69  39  62  35 /  80  50   0   0   0
Panama City   60  64  42  60  38 /  90  30   0   0   0
Dothan        57  62  38  60  34 /  90  20   0   0   0
Albany        62  67  38  59  32 /  90  60   0   0   0
Valdosta      65  72  40  62  35 /  60  80   0   0   0
Cross City    65  72  41  63  34 /  40  80   0   0   0
Apalachicola  64  67  43  60  38 /  90  30   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late tonight FOR South Walton.

GA...NONE.
AL...NONE.
GM...Gale Warning from 10 PM this evening to 10 PM EST Wednesday FOR
     Apalachee Bay or Coastal Waters From Keaton Beach to
     Ochlockonee River Fl out to 20 Nm-Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
     waters from Suwannee River to Keaton Beach out 20 NM-
     Coastal waters from Apalachicola to Destin FL out 20 NM-
     Waters from Suwannee River to Apalachicola FL from 20 to 60
     NM-Waters from Apalachicola to Destin FL from 20 to 60 NM.

&&

NEAR TERM...BARRY
SHORT TERM...BARRY
LONG TERM...BARRY/CHANEY
AVIATION...BARRY
MARINE...BARRY
FIRE WEATHER...WESTON
HYDROLOGY...FOURNIER

In the hours before

Local storm report, Feb 23, 11:23 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1223 AM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1132 PM     TSTM WND DMG     4 NW DOTHAN             31.27N 85.44W
02/23/2016                   HOUSTON            AL   BROADCAST MEDIA

            WTVY REPORTS DAMAGE TO NORTHSIDE WALMART WITH POSSIBLE
            ROOF DAMAGE AND DAMAGE TO DOORS.

&&

08-LAMERS
Local storm report, Feb 23, 11:27 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1227 AM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     TSTM WND DMG     2 WNW DOTHAN            31.23N 85.42W
02/23/2016                   HOUSTON            AL   PUBLIC

            LARGE PINE TREE DOWN AT HAZELWOOD AND KENT IN DOTHAN.

&&

08-LAMERS
Local storm report, Feb 23, 11:34 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1234 AM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     TSTM WND DMG     GENEVA                  31.04N 85.88W
02/23/2016                   GENEVA             AL   911 CALL CENTER

            NUMEROUS TREES REPORTED DOWN IN GENEVA COUNTY ACROSS
            VARIOUS PARTS OF THE COUNTY. ALSO MANY POWER OUTAGES
            REPORTED BY WIREGRASS ELECTRIC COOP.

&&

08-LAMERS
Local storm report, Feb 23, 11:39 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1239 AM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1231 AM     TSTM WND DMG     2 WSW PANAMA CITY       30.17N 85.69W
02/24/2016                   BAY                FL   NEWSPAPER

            TREE BLOWN DOWN NEAR FRANKFORD AVE AND WEST BEACH DR.

&&

08-LAMERS
Local storm report, Feb 23, 11:40 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1240 AM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     TSTM WND DMG     VERNON                  30.62N 85.71W
02/24/2016                   WASHINGTON         FL   911 CALL CENTER

            SEVERAL TREES BLOWN DOWN IN WASHINGTON COUNTY.

&&

08-LAMERS
Local storm report, Feb 23, 11:46 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1246 AM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     TSTM WND GST     6 WSW PANAMA CITY       30.14N 85.75W
02/24/2016  M60 MPH          BAY                FL   MESONET

            MEASURED WIND GUST AT WUNDERGROUND SITE KFLPANAM37.

&&

08-LAMERS

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 23, 8:32 PM CSTSevere Thunderstorm WarningTAEHolmes, Walton43 min
Feb 23, 8:48 PM CSTTornado WarningTAEWalton27 min
Feb 23, 9:09 PM CSTSevere Thunderstorm WarningTAEHolmes, Walton51 min
Feb 23, 9:50 PM CSTSevere Thunderstorm WarningTAEHolmes40 min
Feb 23, 10:00 PM CSTSevere Thunderstorm WarningTAEHolmes, Walton, Washington60 min
Feb 23, 10:52 PM CSTSevere Thunderstorm WarningTAEBay, Holmes, Jackson, Walton, Washington83 min
Feb 23, 11:20 PM CSTSpecial Marine WarningTAE25 min
Feb 23, 11:22 PM CSTTornado WarningTAEBay38 min
Feb 23, 11:43 PM CSTSpecial Marine WarningTAE2 hr
Feb 24, 12:15 AM CSTTornado WarningTAECalhoun, Jackson, Liberty17 min
Feb 24, 12:26 AM CSTSpecial Marine WarningTAE2 hr
Feb 24, 12:49 AM CSTSevere Thunderstorm WarningTAECalhoun, Franklin, Gadsden, Gulf, Jackson, Leon and 2 more86 min
Feb 24, 1:28 AM CSTSevere Thunderstorm WarningTAEFranklin, Liberty, Wakulla62 min
Feb 24, 1:33 AM CSTRiver Flood WarningTAEHolmes, Washington5 days
Feb 24, 2:05 AM CSTSevere Thunderstorm WarningTAEFranklin, Gadsden, Jefferson, Leon, Liberty, Wakulla55 min
Feb 24, 2:30 AM CSTSpecial Marine WarningTAE2 hr
Feb 24, 2:54 AM CSTWind AdvisoryTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more14 hr
Feb 24, 2:55 AM CSTSevere Thunderstorm WarningTAEJefferson, Leon, Madison, Taylor, Wakulla80 min
Feb 24, 3:02 AM CSTHigh Surf AdvisoryTAEBay, Gulf, Walton33 hr
Feb 24, 3:42 AM CSTSevere Thunderstorm WarningTAELafayette, Madison, Taylor48 min
Feb 24, 4:21 AM CSTSpecial Marine WarningTAE24 min
Feb 24, 5:41 AM CSTRiver Flood WarningTAEWalton25 hr
Feb 24, 9:04 AM CSTSmall Craft AdvisoryTAE54 hr
Feb 24, 12:35 PM CSTRiver Flood WarningTAECalhoun, Franklin, Gulf, Liberty20 days
Feb 23, 10:54 PM CSTSevere Thunderstorm WarningTAEClay, Early, Miller, Randolph51 min
Feb 23, 11:10 PM CSTTornado WarningTAECalhoun, Clay, Early, Randolph25 min
Feb 23, 11:19 PM CSTSevere Thunderstorm WarningTAEBaker, Calhoun, Clay, Dougherty, Early, Miller and 2 more56 min
Feb 23, 11:38 PM CSTSevere Thunderstorm WarningTAEBaker, Clay, Decatur, Early, Miller, Randolph and 1 more67 min
Feb 23, 11:50 PM CSTSevere Thunderstorm WarningTAEDougherty, Lee, Terrell, Worth25 min
Feb 23, 11:52 PM CSTTornado WarningTAECalhoun, Dougherty, Lee, Terrell, Worth38 min
Feb 24, 12:10 AM CSTSevere Thunderstorm WarningTAEBaker, Calhoun, Colquitt, Dougherty, Early, Lee and 4 more65 min
Feb 24, 12:12 AM CSTTornado WarningTAEDecatur, Early, Miller, Seminole48 min
Feb 24, 12:25 AM CSTTornado WarningTAEBaker, Calhoun, Dougherty35 min
Feb 24, 12:41 AM CSTSevere Thunderstorm WarningTAEBaker, Colquitt, Decatur, Early, Grady, Miller and 2 more49 min
Feb 24, 12:43 AM CSTTornado WarningTAEBaker, Early, Miller, Mitchell31 min
Feb 24, 12:48 AM CSTSevere Thunderstorm WarningTAEBen Hill, Turner27 min
Feb 24, 1:03 AM CSTTornado WarningTAEDougherty, Lee, Worth27 min
Feb 24, 1:09 AM CSTTornado WarningTAEBaker, Dougherty, Mitchell, Worth20 min
Feb 24, 1:12 AM CSTSevere Thunderstorm WarningTAEBaker, Ben Hill, Calhoun, Colquitt, Dougherty, Early and 6 more63 min
Feb 24, 1:21 AM CSTSevere Thunderstorm WarningTAEBaker, Colquitt, Decatur, Grady, Miller, Mitchell and 1 more54 min
Feb 24, 1:42 AM CSTTornado WarningTAEBen Hill, Dougherty, Lee, Turner, Worth29 min
Feb 24, 1:43 AM CSTTornado WarningTAEGrady32 min
Feb 24, 1:59 AM CSTSevere Thunderstorm WarningTAEColquitt, Grady, Mitchell, Thomas46 min
Feb 24, 2:12 AM CSTTornado WarningTAEBen Hill, Turner19 min
Feb 24, 2:37 AM CSTSevere Thunderstorm WarningTAEBerrien, Brooks, Colquitt, Cook, Lowndes, Thomas53 min
Feb 24, 3:29 AM CSTSevere Thunderstorm WarningTAEBerrien, Irwin, Tift27 min

Nearby

Severe Thunderstorm Warnings in Florida, 2016Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.